# SDR 2006UALA01055

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 38,628 hours, 5,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT UNDER LT WING 6 FEET OUTBD OF NR 1 PYLON AND 5 FT AFT OF FUELING PANEL.  IT MEASURES 3-16TH DEEP AND APPROX 2 INCHES DIAMETER.  VISUALLY INSPECTED AREA, PREFORMED HFEC AND FOUND NO DEFECTS. MATERIAL LOSS MEASURED AT .040" STRGR 18 BS 630, BEYOND LIMITS OF TABLE 1 OR 2 SRM 57-20-01.  LEFT WING LOWER SURFACE WAS FOUND REWORKED ON OUTER WING INSPAR SKIN PANEL NR 3 AT WSTA, L-18 STRINGER,SURROUNDING STRINGER FASTNER. DAMAGED AREA IS APPROX 1.75 IN DIA AND HAS BEEN BLENDED PRIMED AND PAINTED.  APPEARS TO BE CORR REWRK.  .APPROVED AS PERMANENT REP AIR PER EVA-60348 AND FAA FORM 8100-0 (REF SR 1-19590868-6 AR-63 5797 05-31-06) NO FURTHER ACTION IS REQUIRED,
